Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 239, NWS Jackson, MS

May 27, 2020Humphreys County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 27, 2020, 2:26 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2020, 2:26 PM CDT (19:26 UTC)
Expired
May 27, 2020, 2:52 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Humphreys County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS54 KJAN 271926
SVRJAN
MSC053-163-272015-
/O.NEW.KJAN.SV.W.0239.200527T1926Z-200527T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
226 PM CDT Wed May 27 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Yazoo County in central Mississippi...
  South central Humphreys County in central Mississippi...

* Until 315 PM CDT.

* At 226 PM CDT, a severe thunderstorm was located 8 miles south of
  Midnight, or 8 miles northwest of Yazoo City, moving northeast at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Yazoo and south central Humphreys Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3285 9058 3292 9065 3306 9050 3294 9039
TIME...MOT...LOC 1926Z 234DEG 9KT 3293 9054 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
338 
WWUS54 KJAN 271940
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
240 PM CDT Wed May 27 2020

MSC163-271950-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Yazoo MS-
240 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YAZOO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1940Z 234DEG 9KT 3295 9051 

$$

MSC053-272015-
/O.CON.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Humphreys MS-
240 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTH CENTRAL HUMPHREYS COUNTY...

At 240 PM CDT, a severe thunderstorm was located 7 miles southeast of
Midnight, or 8 miles northwest of Yazoo City, moving northeast at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Humphreys County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1940Z 234DEG 9KT 3295 9051 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
033 
WWUS54 KJAN 271952
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
252 PM CDT Wed May 27 2020

MSC053-272002-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Humphreys MS-
252 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUMPHREYS COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1951Z 234DEG 9KT 3297 9048 

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:40 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 27, 12:40 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1240 PM CDT Wed May 27 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Currently all of our sites are VFR, but the scattered cloud cover
and storms will change this as storms move in and out of an area
this afternoon. Scattered convection will continue through the
afternoon and will drop flight categories at a site as it moves
through. A strong wind gust may be associated with any storm as
well. This convection will taper off this evening after 00Z with
some isolated showers/storms possible through the night. Some
lowering of ceilings and visibilities will be possible at sites in
east MS around 12Z Thursday, particularly PIB/HBG/GTR. Convection
on Thursday is again anticipated but is not expected to be as
widespread as today. /10/

&&

.DISCUSSION...
Overall, not much change in the thinking for today. A marginal
risk of severe storms is still warranted as well as a mention of
heavy downpours. The current convection festering over eastern MS
will continue to be aided by the rear entrance region of an upper
jet and will be the area where stronger storms initiate this
afternoon with the additional aid of peak heating. Strong wind
gusts will be the primary threat, followed by hail and heavy
downpours. While most of the convection is expected to affect
areas east of I-55, a boundary in the western part of the CWA
currently moving eastward will help to initiate some more isolated
storms in the rest of the area today. With the scattered rainfall
and cloud cover, highs in the low 80s are expected but could be a
bit higher if an isolated location manages more sunshine than
most. /10/

Prior discussion below:

Today and Tonight...Strong ridging just offshore of the east coast,
will continue to slow the eastward progression of a closed low
centered over the southern plains and its attendant broad trough
which reside over the forecast area.  This troughing over the
region, in addition to daytime heating as highs climb into the 80s,
will continue to yield a good coverage of showers and storms across
the forecast area this morning through at least this evening.  With
better instability and lapse rates across eastern portions of the
CWA this afternoon, along with a little better wind shear compared
to Tuesday, isolated severe storms will be possible there this
afternoon into early this evening.  Damaging wind gusts to 60 mph
and hail to the size of quarters will both be possible with the most
intense storms.  In addition, heavy downpours could also result in
localized flash flooding, especially on roads and in low-lying and
poor drainage areas.  This potential could be further increased if
storms train across the same locations in a short amount of time.

A good bit of the convection will subside through the evening hours
as daytime heating is lost, and some drier air aloft gets pulled up
into the region.  Still, some isolated convection can't be ruled out
across the CWA during the overnight hours as troughing persists
across the region.  With at least partly cloudy skies across the
region, lows tonight will fall into the 60s. /19/

Thursday through next Tuesday...Showers and storms will continue
Thursday into Thursday night as a cold core low approaches the
region. We have introduced a Marginal Risk for severe
thunderstorms for most of the CWA for Thursday as a moist/unstable
air mass will exist, along with decent deep layer shear.
Scattered showers and storms will continue Friday as a cold front
approaches from the north. This activity will be moving out Friday
night into Saturday as the front moves through, and drier and
slightly cooler air is ushered into the region for the weekend.
Expect dry weather Monday and Tuesday as high pressure ridging
will be in place across the area. As for temperatures, highs will
be in the 80s through the period, then warming to near 90 for
portions of the area by Monday, and especially Tuesday. /27/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       81  63  83  64 /  71  22  28  33
Meridian      81  64  86  64 /  83  49  23  33
Vicksburg     82  65  83  65 /  39  25  35  29
Hattiesburg   82  65  88  66 /  77  37  18  35
Natchez       82  64  82  64 /  36  23  29  27
Greenville    81  65  81  65 /  68  39  51  22
Greenwood     82  64  82  64 /  72  40  50  31

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, May 27, 3:28 AM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
328 AM CDT Wed May 27 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>043-047-048-053-054-059>062-272000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-
328 AM CDT Wed May 27 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated severe thunderstorms are possible over much of the
outlook area on Thursday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday.

MSZ031-033-038-039-044>046-049>052-055>058-063>066-072>074-272000-
Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
328 AM CDT Wed May 27 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts of 60 mph and hail to the size
of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated severe thunderstorms are possible over much of the
outlook area on Thursday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Thursday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 27, 12:32 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
1232 PM CDT Wed May 27 2020

MSZ074-271800-
Forrest MS-
1232 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 100 PM CDT...

At 1231 PM CDT, Meteorologists were tracking a strong thunderstorm
near Maxie, or 10 miles northwest of Wiggins, moving northeast at 55
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Maxie around 1235 PM CDT.
  Brooklyn around 1240 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3092 8934 3100 8934 3100 8935 3114 8935
      3123 8915 3100 8915 3100 8914 3091 8914
      3091 8933
TIME...MOT...LOC 1731Z 240DEG 48KT 3097 8926

DB
Special weather statement, May 27, 12:35 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
1235 PM CDT Wed May 27 2020

MSZ065-073-271800-
Covington MS-Lamar MS-
1235 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND NORTH
CENTRAL LAMAR COUNTIES UNTIL 100 PM CDT...

At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sumrall, or 10 miles northwest of West Hattiesburg, moving
northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sanford around 1255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3142 8962 3144 8961 3144 8959 3146 8959
      3159 8946 3155 8940 3144 8940 3143 8941
      3143 8945 3139 8945 3136 8949
TIME...MOT...LOC 1734Z 218DEG 13KT 3143 8949

DB
Local storm report, May 27, 1:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CDT WED MAY 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HAIL             CARNES                  30.99N 89.26W
05/27/2020  E1.50 INCH       FORREST            MS   FIRE DEPT/RESCUE

            REPORTED BY CARNES FIRE DEPT ON JOHN MORRIS
            RD.

&&

AW
Special weather statement, May 27, 1:47 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
147 PM CDT Wed May 27 2020

MSZ053-054-059-271915-
Jefferson MS-Copiah MS-Claiborne MS-
147 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE...EAST
CENTRAL JEFFERSON AND WESTERN COPIAH COUNTIES UNTIL 215 PM CDT...

At 147 PM CDT, Meteorologists were tracking a strong thunderstorm
near Mcbride, or 19 miles west of Hazlehurst, moving northeast at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Allen around 150 PM CDT.
  Barlow around 200 PM CDT.
  Hazlehurst, Glancy and Dentville around 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3182 9084 3204 9051 3181 9035 3170 9066
      3170 9073 3168 9074
TIME...MOT...LOC 1847Z 239DEG 22KT 3179 9072

GRG
Special weather statement, May 27, 2:23 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
223 PM CDT Wed May 27 2020

MSZ035-042-272000-
Humphreys MS-Yazoo MS-
223 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO AND SOUTH
CENTRAL HUMPHREYS COUNTIES UNTIL 300 PM CDT...

At 223 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles south of Midnight, or 8 miles northwest of Yazoo City, moving
northeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Yazoo City around 245 PM CDT.

Other locations impacted by this storm include Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3290 9040 3285 9059 3293 9066 3294 9065
      3304 9054
TIME...MOT...LOC 1923Z 234DEG 9KT 3293 9053

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:38 PM CDTSpecial Weather StatementJANHolmes52 min
May 27, 1:22 AM CDTSpecial Weather StatementJANCopiah23 min
May 27, 1:53 AM CDTSpecial Weather StatementJANHinds52 min
May 27, 2:05 AM CDTSpecial Weather StatementJANLincoln40 min
May 27, 12:32 PM CDTSpecial Weather StatementJANForrest28 min
May 27, 12:35 PM CDTSpecial Weather StatementJANCovington25 min
May 27, 12:42 PM CDTSevere Thunderstorm WarningJANForrest48 min
May 27, 1:47 PM CDTSpecial Weather StatementJANCopiah28 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningJANCopiah51 min
May 27, 2:23 PM CDTSpecial Weather StatementJANHumphreys37 min
May 27, 2:32 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
May 27, 2:35 PM CDTSpecial Weather StatementJANCoahoma25 min
May 27, 2:40 PM CDTSpecial Weather StatementJANLincoln50 min
May 27, 2:41 PM CDTSpecial Weather StatementJANHumphreys64 min
May 27, 2:59 PM CDTSpecial Weather StatementJANSimpson46 min
May 27, 3:02 PM CDTSpecial Weather StatementJANRankin28 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin54 min
May 27, 3:08 PM CDTSevere Thunderstorm WarningJANRankin, Simpson37 min
May 27, 3:12 PM CDTSpecial Weather StatementJANHolmes33 min
May 27, 3:17 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys43 min
May 27, 3:27 PM CDTSpecial Weather StatementJANSimpson33 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningJANCarroll25 min
May 27, 3:38 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott67 min
May 27, 3:43 PM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningJANMarion28 min
May 27, 4:01 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith44 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery67 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningJANJefferson Davis50 min
May 27, 4:25 PM CDTSevere Thunderstorm WarningJANMarion35 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Scott62 min
May 27, 4:31 PM CDTSpecial Weather StatementJANSimpson29 min
May 27, 4:32 PM CDTSevere Thunderstorm WarningJANScott43 min
May 27, 4:35 PM CDTSpecial Weather StatementJANLincoln40 min
May 27, 4:44 PM CDTSpecial Weather StatementJANJefferson Davis46 min
May 27, 4:47 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson43 min
May 27, 4:48 PM CDTSpecial Weather StatementJANWebster57 min
May 27, 4:55 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton35 min
May 27, 4:58 PM CDTSpecial Weather StatementJANSmith32 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningJANKemper, Leake, Neshoba, Winston81 min
May 27, 5:35 PM CDTSpecial Weather StatementJANSmith40 min
May 27, 5:36 PM CDTSpecial Weather StatementJANLawrence39 min
May 27, 5:49 PM CDTSpecial Weather StatementJANWebster41 min
May 27, 5:52 PM CDTSpecial Weather StatementJANSmith53 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster26 min
May 27, 6:03 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee, Winston87 min
May 27, 6:22 PM CDTSpecial Weather StatementJANMontgomery38 min
May 27, 6:35 PM CDTSpecial Weather StatementJANClarke25 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.